# SDR UPS08851444

- Difficulty date: December 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 2 EA EDGE CRACKS ON INBD LWR EDGE OF LT ELEVATOR.  REMOVED AND REPLACED LWR SKIN PANEL AT STA XE 21.471-XE 49.143 IAW SRM 51-1-21, AND SRM 55-02-00 FIG 006.
